# SDR FDEA201612154462

- Difficulty date: December 15, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NCA604463
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY PRESSURE BULKHEAD AT BS 595, LWR TEE CAP UPPER TANG CRACKED BETWEEN TWO FASTENERS AND PROPAGATING TO THE EDGE BETWEEN L39L AND L40L.  REPAIRED IAW EA. 8-5310-T0330353.
